{
  "source_id": "10.15388/lmj.1963.19423",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1963,
  "volume": "3",
  "issue": "1",
  "pages": "207–217",
  "first_page": 207,
  "last_page": 217,
  "title": "О предельных теоремах для слабо зависимых случайных величин",
  "title_en": "On limit theorems for weakly dependent random variables",
  "authors": [
    "B. Riauba"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0144.18703); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1963.19423",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19423",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19423/18556",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: B. Riauba, “О предельных теоремах для слабо зависимых случайных величин”, Lithuanian Mathematical Journal, 1963, vol. 3 no. 1, pp. 207–217, https://doi.org/10.15388/lmj.1963.19423. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 12,
  "scan_bytes": 280916,
  "scan_sha256": "2045896b7f5ce15a0691cc46d0d1bb72455c95f8ed92f1a76ac70ab3fc352cd6",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1963.19423",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
